# SDR YENA2024040800496

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 05148
- Aircraft time: 44,777 hours, 14,749 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2593, JFK-MIA. 'OILY/DIRTY SOCK SMELL THROUGHOUT ENTIRE A/C ( APU BLEED AIR SUPPLY SYSTEM ); C/W INFORMATION NOTICE  SECTION 2017-T015 DECONTAMINATION LEVEL A PER TSM 05-50-0081D-085B A/C OK FOR CONT SVC MX-4 UPDATED PLACARD REMOVED MDDR CLEARED.'
